# SDR VNAA202502110028

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: CC67012904
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO JOB CARD TRFKE000WKWW WAS DETECTED CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK.  CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV - -
